On the rate of convergence of projection-iterative methods for classes of weakly singular integral equations
Abstract
For classes of weakly singular integral equations of the second kind whose kernels have a power singularity, we find the optimal order of the rate of convergence of projection-iterative methods. Moreover, iterative methods of the Sokolov type are considered and, for weakly singular equations with differentiable coefficients, we present estimates of the rate of convergence of such methods.Downloads
Published
25.04.1995
Issue
Section
Research articles
How to Cite
Askarov, M., and S. V. Pereverzev. “On the Rate of Convergence of Projection-Iterative Methods for Classes of Weakly Singular Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 498–505, https://umj.imath.kiev.ua/index.php/umj/article/view/5447.